Alert archive / Louisiana / Flash Flood Warnings in 2015

Flash Flood Warning 66, NWS Shreveport, LA

June 18, 20154 parishes in Louisiana

NWS Shreveport, LA issued this flash flood warning at Jun 18, 2015, 6:34 AM CDT for 4 parishes in Louisiana. It was in force for 6 hr. 33 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2015, 6:34 AM CDT (11:34 UTC)
Expired
Jun 18, 2015, 12:30 PM CDT
In force
6 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Webster Parish, LA

The radar

The Shreveport radar (KSHV), 36 km from the middle of the area, began a volume at 11:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 6:53 AM CDTFLASH FLOOD7 S Shreveport, LAFLOODING ON COLQUITT ROAD AT WILLIAMS ROAD IN KEITHVILLE
Jun 18, 6:55 AM CDTFLASH FLOODShreveport, LAROAD FLOODED AT 1900 BLOCK OF CLAIBORNE AVENUE IN SHREVEPORT
Jun 18, 6:57 AM CDTFLASH FLOODShreveport, LAYOUREE DRIVE IN SHREVEPORT CLOSED FROM E WASHINGTON TO DALZELL STREET DUE TO FLOODING
Jun 18, 7:00 AM CDTFLASH FLOODShreveport, LASTREET FLOODED JEWELLA AVENUE AT EAST JEWELLA STREET IN SHREVEPORT
Jun 18, 7:09 AM CDTFLASH FLOODShreveport, LAFLASH FLOODING SHUT DOWN PART OF YOUREE DRIVE SOUTH OF KINGS HWY IN SHREVEPORT
Jun 18, 7:09 AM CDTFLASH FLOODShreveport, LASTREET FLOODING AT SARA AND HOYTE WAGGONER STREETS NEAR CENTRUM APARTMENTS IN SHREVEPORT
Jun 18, 7:10 AM CDTFLASH FLOODShreveport, LAFLOODED ROADWAY AT HEARNE AND MIDWAY IN SHREVEPORT
Jun 18, 7:10 AM CDTFLASH FLOODShreveport, LASTREET FLOODED AT DEAN... COLQUITT ROADS
Jun 18, 7:10 AM CDTFLASH FLOODShreveport, LASTREET FLOODING FERN AVENUE BETWEEN PIERREMONT AND FERN LOOP
Jun 18, 7:11 AM CDTFLASH FLOODShreveport, LASTREET FLOODING AT BROADWAY AND MAYFIELD STREETS IN SHREVEPORT
Jun 18, 7:12 AM CDTFLASH FLOODShreveport, LASTREET FLOODING AT HOLLY AND EAST JEWELLA
Jun 18, 7:12 AM CDTFLASH FLOODShreveport, LASTREET FLOODING AT CADDO AND COMMON STREETS IN SHREVEPORT
Jun 18, 7:13 AM CDTFLASH FLOODBossier City, LASTREET CLOSED AT TRAFFIC STREET RAILROAD UNDERPASS DUE TO FLOODING / HIGH WATER
Jun 18, 7:13 AM CDTFLASH FLOODBossier City, LASTREET FLOODING AT HAMILTON ROAD AND COX STREET IN BOSSIER CITY
Jun 18, 7:13 AM CDTFLASH FLOODShreveport, LASTREET FLOODING AT DEAN AND GREEN TERRACE ROADS
Jun 18, 7:14 AM CDTFLASH FLOODShreveport, LAFLOODING AT OAK RIDGE AND WARDLOW STREETS IN SHREVEPORT
Jun 18, 7:14 AM CDTFLASH FLOODShreveport, LASTREET FLOODED AT HOLLYWOOD AVENUE AND ROBERTS IN SHREVEPORT
Jun 18, 7:15 AM CDTFLASH FLOODBossier City, LASTREET CLOSURES ON HAMILTON ROAD AT RAILROAD UNDERPASS DUE TO FLOODING / HIGH WATER
Jun 18, 7:15 AM CDTFLASH FLOODBossier City, LABARKSDALE BLVD ON BASE IS UNDER ABOUT 4 INCHES OF WATER
Jun 18, 7:18 AM CDTFLASH FLOODShreveport, LAWATER OVER THE ROAD AT 70TH STREET AND HOLLYWOOD...COOP OBSERVER REPORTED FLASH FLOODING IN SOUTHERN HILLS AREA AS WELL.
Jun 18, 7:22 AM CDTFLASH FLOODShreveport, LASTREETS FLOODING AT LINE AVENUE AND I20 IN SHREVEPORT
Jun 18, 7:26 AM CDTFLASH FLOODShreveport, LAFLASH FLOODING THROUGH BETTY VIRGINIA PARK... STRONG CURRENT MUCH OF PARK FLOODED
Jun 18, 7:27 AM CDTFLASH FLOODBossier City, LA1600 BLOCK OF BENTON ROAD CLOSED DUE TO STREET FLOODING
Jun 18, 7:28 AM CDTFLASH FLOODBossier City, LA1600 BLOCK OF BARKSDALE BLVD. CLOSED DUE TO STREET FLOODING
Jun 18, 7:35 AM CDTFLASH FLOODBossier City, LASTREET FLOODED AT BENTON ROAD AND SHED ROAD IN BOSSIER CITY
Jun 18, 7:35 AM CDTFLASH FLOODBossier City, LASTREETS FLOODED AT MELROSE AVENUE AND BELLGROVE DRIVE IN BOSSIER CITY
Jun 18, 7:35 AM CDTFLASH FLOODShreveport, LAWATER PONDING ON PINES ROAD SOUTH OF 70TH STREET...WATER OVER DEANS ROAD FORCING CAR TO TURN AROUND.
Jun 18, 7:38 AM CDTFLASH FLOODBossier City, LASTREETS FLOODED AT PATRICIA DRIVE AND MICHAEL DRIVE IN BOSSIER CITY
Jun 18, 7:42 AM CDTFLASH FLOODBossier City, LAFLOODING AT SHED ROAD AND JAMES STREET IN BOSSIER CITY
Jun 18, 7:44 AM CDTFLASH FLOODBossier City, LAI-220 EASTBOUND AT AIRLINE DRIVE EXIT RAMP FLOODED IN BOSSIER CITY
Jun 18, 7:45 AM CDTFLASH FLOODBossier City, LASTREETS FLOODED AT JAMES STREET AND EAST TEXAS STREET IN BOSSIER CITY
Jun 18, 7:55 AM CDTFLASH FLOODBossier City, LASTREET FLOODING AT TEXAS STREET AND BENTON ROAD AREA
Jun 18, 8:00 AM CDTFLASH FLOODHaughton, LAFOX CREEK SUBDIVISION FLOODED AFTER HEAVY RAIN... STREET FLOODING... FLOODED PARKING AREAS... ALEX WAY STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 33 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS54 KSHV 181134
FFWSHV
LAC015-017-031-119-181730-
/O.NEW.KSHV.FF.W.0066.150618T1134Z-150618T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 AM CDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOSSIER PARISH IN NORTHWESTERN LOUISIANA...
  CADDO PARISH IN NORTHWESTERN LOUISIANA...
  WEBSTER PARISH IN NORTHWESTERN LOUISIANA...
  DE SOTO PARISH IN NORTHWESTERN LOUISIANA...

* UNTIL 1230 PM CDT

* AT 633 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...MANSFIELD...
  VIVIAN...HAUGHTON...GREENWOOD...BLANCHARD...BENTON...STONEWALL...
  LOGANSPORT...SIBLEY...CULLEN...PLAIN DEALING...COTTON VALLEY...OIL
  CITY...SAREPTA...DOYLINE AND MOORINGSPORT.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3190 9390 3199 9404 3302 9404 3301 9324
      3272 9324 3271 9319 3245 9317 3245 9324
      3241 9324 3240 9342 3224 9342 3224 9361
      3220 9359 3219 9353 3213 9351 3211 9354
      3200 9345 3199 9340 3187 9346 3185 9388

$$

06
1 follow-up statement
693 
WGUS74 KSHV 181501
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1001 AM CDT THU JUN 18 2015

LAC015-017-031-119-181730-
/O.CON.KSHV.FF.W.0066.000000T0000Z-150618T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOSSIER LA-CADDO LA-WEBSTER LA-DE SOTO LA-
1001 AM CDT THU JUN 18 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
BOSSIER...CADDO...WEBSTER AND DE SOTO PARISHES...

AT 957 AM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED 
THAT HEAVY RAIN HAS OCCURRED OVER THE AREA. THREE TO SIX INCHES OF 
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS ONGOING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHREVEPORT...BOSSIER CITY...MINDEN...SPRINGHILL...MANSFIELD...
VIVIAN...HAUGHTON...GREENWOOD...BLANCHARD...BENTON...STONEWALL...
LOGANSPORT...SIBLEY...CULLEN...PLAIN DEALING...COTTON VALLEY...OIL
CITY...SAREPTA...DOYLINE AND MOORINGSPORT.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3190 9390 3199 9404 3302 9404 3301 9324
      3272 9324 3271 9319 3245 9317 3245 9324
      3241 9324 3240 9342 3224 9342 3224 9361
      3220 9359 3219 9353 3213 9351 3211 9354
      3200 9345 3199 9340 3187 9346 3185 9388

$$

09

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:26 AM CDT, 8 minutes earlier.

Area forecast discussion, Jun 18, 6:26 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015

.DISCUSSION...
SHWRS/TSTMS ASSOCIATED WITH THE REMNANTS OF TROPICAL STORM BILL
WILL CONTINUE TO AFFECT THE REGION THROUGH THE PD. LOW CIGS/VSBYS
WILL BE POSSIBLE IN THE VC OF ANY CONVECTION...BUT OTHERWISE...WE
SHOULD SEE VFR CONDITIONS FROM ABOUT MID MORNING TODAY THROUGH
EARLY THURSDAY MORNING. EXPECT SLY WINDS SUSTAINED AT AROUND 12-18
KTS WITH HIGHER GUSTS THROUGHOUT MUCH OF THE PD. /12/

&&

.PREV DISCUSSION... /ISSUED 520 AM CDT THU JUN 18 2015/

DISCUSSION...
THE REMNANTS OF BILL IS RIGHT OVER THE NORTHEAST CORNER OF LAKE
TEXOMA WITH SIGNIFICANT RUNOFF TO OCCUR TODAY WITH WRAP AROUND
ACTIVITY STILL IN PROGRESS. THE LAKE LEVEL IS ONLY ABOUT A FOOT
FROM THE SPILLWAY AND ANOTHER CREST WILL BE DETERMINED AND WORKING
DOWN STREAM AS RELEASES MAY BE ENHANCED BY ANOTHER SPILL. BILL IS
SLOWLY MOVING NNE AT 10 MPH PER THE LATEST WPC ADVISORY. WINDS ARE
ONLY 25 MPH SUSTAINED...BUT EFFECTIVELY WRAPPING UP THE MOIST
TROPICAL CONNECTION THAT IS DRAPED AROUND OVER THE ARKLATEX INTO
THE COASTAL BEND. THE MODELS ARE CONSISTENT...BUT APPEAR TO LACK
FOCUS CONSIDERING THE RADAR TRENDS OVER THE LAST COUPLE OF HOURS.
THE HRRR IS LOOKING GOOD TO START WITH RAPID REFRESH AND WEAKENS
THE CURRENT FOCUS AND REDEVELOPS LATER THIS MORNING FROM SOUTH OF
TYLER...TO NEAR TEXARKANA. EITHER WAY...HEATING WILL BE A PLAYER
AND EVEN THE HRRR MAY BE OFF AS CURRENT ACTIVITY WILL LIKELY GUST
OUT INTO THE WARMER AREAS. RECOVERY OF RAIN AREAS WILL BE MUCH
QUICKER THAN NORMAL WITH LOCALLY HEAVY RAIN LIKELY FOR ALMOST
ANYWHERE WITH MODEST CAPE IN THIS SUPER RICH TROPICAL CONNECTION
THAT IS FUNNELING IN OVER THE AREA.

THE WATER VAPOR SHOWS A DRY SLOT OF AIR THAT IS ESTABLISHED OVER
SE OK WHICH COULD BE A BACK EDGE FOR DEVELOPMENT AS THE
CIRCULATION SLOWLY MOVES EASTWARD...BUT THE WRAP AROUND MAY KEEP
TO OUR NORTH. ALSO TO NOTE...IS A LARGE DRY AIR PUSH ACROSS THE
NORTHERN GULF UNDER THE BERMUDA RIDGE WITH A RESULTING SHARP SHEAR
AXIS EXTENDING FROM THE TEXAS COASTAL BEND UP TO NEAR MEMPHIS.

THIS IS A DANGEROUS SITUATION WITH ALL THE HIGH WATER IS
PLACE...RECENT RAINFALL...WHAT IS ON RADAR NOW AND WHAT WILL
LIKELY BE DEVELOPING WITH EVEN LIMITED HEATING. THE FLOOD WATCH
HAS BEEN EXPANDED FOR THE ENTIRE FOUR STATE AREA UNTIL EARLY THIS
EVENING. THIS COULD EVEN BE NEEDED BEYOND THAT TIME DEPENDING ON
PROGRESSION OF BILL AND THE TROPICAL CONNECTION LOCATIONS TOWARD
SUNDOWN. BILLS CORE WILL KEEP ACTIVITY TIGHT TONIGHT AND THEN THE
POTENTIAL FOR THE SHEAR AXIS TO REMAIN OVER THE AREA TO SOME
DEGREE OVERNIGHT. WE COULD SEE RAIN TOTALS TODAY AND OVERALL EVENT
TOTALS GIVE US A VERY WET MONTH DESPITE THE DRY START. THIS ALONG
WITH A VERY SWOLLEN SYSTEM OF LAKES...BAYOUS...RIVERS AND
BACKWATER INTO THE EARLY PART OF SUMMER. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  75  90  75 /  80  30  30  10
MLU  87  75  91  74 /  30  20  30  10
DEQ  80  72  85  72 /  80  80  40  20
TXK  84  74  89  75 /  70  60  40  20
ELD  85  74  88  74 /  50  40  40  20
TYR  85  74  89  74 /  70  40  30  10
GGG  85  75  90  74 /  60  40  30  10
LFK  86  75  90  74 /  80  20  40  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARZ050-051-059>061-
     070>073.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
     059-060-070.

LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR LAZ001>006-010>014-
     017>022.

OK...FLASH FLOOD WATCH THROUGH THIS EVENING FOR OKZ077.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

     LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-097-
     108>112-124>126-136>138.

&&

12
Hazardous weather outlook, Jun 18, 6:29 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 AM CDT THU JUN 18 2015

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-191130-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-
MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
629 AM CDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH ARKANSAS...NORTH
LOUISIANA...EAST AND NORTHEAST TEXAS AND FOR SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
CONTINUE THIS MORNING AND EVEN FURTHER DEVELOP THIS AFTERNOON
WITH HEATING. THIS TROPICAL AIR IS VERY MOIST WITH HEAVY RAINFALL
AND POSSIBLE FLASH FLOODING DUE TO ALREADY HIGH WATER IN PLACES
THROUGH TODAY. IN ADDITION...SOME OF THE CLUSTERS AND BOWS OF
THUNDERSTORMS MAY BRING DAMAGING WINDS AND WEAK TORNADOES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE CHANCE FOR SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH
FRIDAY IN THE WAKE OF BILL. THEN ONLY ISOLATED...MAINLY LATE DAY
ACTIVITY...COULD BE POSSIBLE DUE TO THE HEAT AND HUMIDITY. NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS AND STORM SPOTTERS MAY BE NEEDED TODAY...MAINLY FOR
FLASH FLOODING OF EVEN NEW AREAS UNDER THESE CONDITIONS.

24

In the hours before

Special weather statement, Jun 18, 3:48 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 AM CDT THU JUN 18 2015

LAZ010-017-TXZ153-180945-
DE SOTO LA-SABINE LA-SHELBY TX-
348 AM CDT THU JUN 18 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SABINE...SOUTHERN DE
SOTO PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY
COUNTIES UNTIL 445 AM CDT...

AT 347 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHEAST OF SHELBYVILLE...OR 13 MILES EAST OF CENTER...MOVING
NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MANSFIELD...HUXLEY...SOUTH MANSFIELD...GRAND CANE...STANLEY...
CARMEL...PELICAN...EVELYN...RAMBIN AND KINGSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3170 9394 3183 9409 3222 9369 3195 9341
TIME...MOT...LOC 0847Z 224DEG 24KT 3183 9395

06
Local storm report, Jun 18, 6:26 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
626 AM CDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 AM     FLASH FLOOD      CENTER                  31.79N  94.18W
06/18/2015                   SHELBY             TX   LAW ENFORCEMENT

            HIGHWAY 96S BEING REROUTED DUE TO FLASH FLOODING...
            HIGHWAY 87S AND HIGHWAY 7E WATER OVER ROADWAY IN SOME
            AREAS.

&&

EVENT NUMBER SHV1500597

MDV

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:07 PM CDTSpecial Weather StatementSHVUnion53 min
Jun 17, 9:34 PM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more21 hr
Jun 18, 12:39 AM CDTFlash Flood WarningSHVGrant, Natchitoches, Sabine, Winn6 hr
Jun 18, 3:48 AM CDTSpecial Weather StatementSHVDe Soto57 min
Jun 18, 4:29 AM CDTTornado WarningSHVDe Soto, Sabine46 min
Jun 18, 5:13 AM CDTTornado WarningSHVDe Soto47 min
Jun 18, 5:37 AM CDTTornado WarningSHVBossier, Caddo, De Soto, Red River38 min
Jun 18, 6:12 AM CDTTornado WarningSHVBossier, Webster24 min
Jun 18, 6:45 AM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Red River, Webster3 min
Jun 18, 6:47 AM CDTTornado WarningSHVBossier, Caddo, De Soto15 min
Jun 18, 6:50 AM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto29 min
Jun 18, 7:57 AM CDTTornado WarningSHVClaiborne, Webster22 min
Jun 18, 11:20 AM CDTRiver Flood WarningSHVWebster5 days
Jun 18, 1:20 PM CDTRiver Flood WarningSHVBienville, Bossier7 days

Nearby

Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.